MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. SIMPULSE SOLO SUCTION IRRIGATOR; LAVAGE, JET

DAVOL INC., SUB. C.R. BARD, INC. SIMPULSE SOLO SUCTION IRRIGATOR; LAVAGE, JET
Catalog Number 0067570
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject product was received for evaluation.Visual evaluation found the battery pack was within the handle and the latch was noted to be broken off.The battery pack was firmly within the device.The spike cap and lock pin were still inserted in the device, indicating the device had not been set up for use.No information was provided regarding the condition of the device when it was received by the user and the original packaging was not returned with the product.It is possible the damage to the device occurred due to shipping and handling; however, this cannot be determined at this time.
 
Event or Problem Description
It was reported that the latch of the battery cap compartment is broken off.There was no reported patient involvement and the device not used on patient.

Brand Name
SIMPULSE SOLO SUCTION IRRIGATOR
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key9595759
Report Number1213643-2020-00366
Device Sequence Number3175415
Product Code FQH
UDI-Device Identifier00801741010125
UDI-Public(01)00801741010125
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K942886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2021
Device Catalogue Number0067570
Device Lot NumberJUCXF603
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2019
Initial Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1